Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the covering of $ E\sb n$ by spheres


Authors: Donald Warncke and Fred Supnick
Journal: Proc. Amer. Math. Soc. 8 (1957), 299-303
MSC: Primary 52.0X
Erratum: Proc. Amer. Math. Soc. 8 (1957), 1160-1160.
MathSciNet review: 0085558
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0085558-1
Article copyright: © Copyright 1957 American Mathematical Society